MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER MEDIUM; OCCLUDER, CATHETER TIP

MEDTRONIC, INC ZINGER MEDIUM; OCCLUDER, CATHETER TIP
Model Number LVZRMS180S
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure and placement of the left ventricular (lv) lead, the guidewire was stuck in the lead.The physician chose to replace the lead.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.Analysis indicated that the stylet/guidewire was kinked/buckled.The guidewire was unraveled.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER MEDIUM
Common Device Name
OCCLUDER, CATHETER TIP
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7671085
Report Number1220452-2018-00089
Device Sequence Number789606
Product Code DQT
UDI-Device Identifier20643169452309
UDI-Public20643169452309
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Model NumberLVZRMS180S
Device Catalogue NumberLVZRMS180S
Device Lot NumberG16A02433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer08/08/2018
02/28/2019
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date10/03/2018
03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1